It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Q? about side effects from Risperadol



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-02-2005, 07:52 AM   #1
    kkelly
    Newbie
    (female)
     
    kkelly's Avatar
     
    Join Date: Dec 2005
    Posts: 3
    kkelly HB User
    Q? about side effects from Risperadol

    Hi,
    I am new and have been suffering from anxiety and depression for most of my life, but everythig got significantly worse after my son was born 2 years ago. I have tried many medications. I have been on Lexapro for awhile (20mg/day) which is working well for my depression, but I still have a lot of anxiety. I was on Zyprexa and it made me gain a lot of weight which was upsetting me, so my doctor just switched me to Risperadol. Now he is away for two weeks on vacation, and I am having very weird side effects from it. Has anyone else experienced wide effects on Risperadol and do they get better? I am really thinking about just going off of it (I've been on 1 mg/day for a week, taken in 2 doses a day - .5 mg each dose). I am experiencing a lot of sleep disturbances, very vivid nightmares, horrible nausea and just a general feeling of being disconnected - I just don't feel like myself. It's a very strange feeling and I don't like it at all. My doctor left a number of a backup physician for while he is away, but I feel weird calling him because he doesn't know anything about me. I have only been on the R. for a week, so I am wondering if I should just go off of it or try to stick it out. I hate the way I am feeling though. Has anyone else had a similar experience?

     
    Sponsors Lightbulb
       
    Old 12-02-2005, 04:18 PM   #2
    SRMom
    Senior Veteran
    (female)
     
    SRMom's Avatar
     
    Join Date: Aug 2005
    Location: santa rosa, california, usa
    Posts: 1,976
    SRMom HB User
    Re: Q? about side effects from Risperadol

    I don't know about that medication other than I read it is an anti-psychotic for bi-polar and schizophrenic patients. The side effects you describe sound similar to the trouble I had with Paxil. My doctor said to stick it out a month, and I did, but I never felt better and he took me off of it. The withdrawal was horrible too. Now I only take Xanax for anxiety, but I'm lucky because I didn't have the depression with it. I hope you feel better soon...if you can't stand it, tell your doctor and have him step you down...don't just quit cold turkey.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 04:57 PM
    Invega side effects light the world Schizophrenia 3 07-06-2009 11:19 AM
    Flovent Side Effect? Vanessa74 Asthma 4 04-12-2008 01:56 AM
    Mirena IUD side effects and why not to use this form of birth control angellinn Birth Control 2 03-12-2008 04:34 PM
    Hormone Therapy (Chemical Castration) Side Effects... able5 Cancer: Prostate 9 01-26-2008 07:38 AM
    Prevacid Side Affects? My Gosh!!!! RobynsInPain70 Digestive Disorders 8 09-30-2006 04:56 PM
    experiences, zanaflex side affects, will the body adjust? Mara Multiple Sclerosis 2 05-15-2004 06:25 AM
    Strattera and ALL of its Side Effects both Aduts and Children edarcy1 ADD / ADHD 4 08-21-2003 09:22 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:48 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!